Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Severe Pain In The Bone

I was diagnosed with Stage 4 Breast cancer....it spread to my liver. I was treated with extended chemotherapy and radiation. I am 43 yrs old, taking tamoxifen, Zometa, & Zoladex. I experience severe bone pain to the point of it debilitating me where I can t get out of bed. Scans revealed I have no evidence of bone cancer, but every bone in my body aches every day. Could the combination of the tamoxifen and zometa be the cause of the pain. Until I started these 2 drugs, I never felt my bones ache this much.
Wed, 10 Sep 2014
Report Abuse
General & Family Physician 's  Response
Welcome to Health care magic.

The history suggest stage 4 breast cancer with liver metastasis - the symptoms you are experiencing is seen in early bony changes or metastasis.

The chemo therapy does gives musculoskeletal pain due to gradual decrease in the immunity level and nerve ending pathologies.

The drugs have a very tough action on the patient, generalised weakness, nausea, body pains, dyspeptic disorders are seen.

Hope it helps you. Wish you a good health.
Anything to ask ? do not hesitate. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
Suggest Treatment For Severe Pain In The Bone

Welcome to Health care magic. The history suggest stage 4 breast cancer with liver metastasis - the symptoms you are experiencing is seen in early bony changes or metastasis. The chemo therapy does gives musculoskeletal pain due to gradual decrease in the immunity level and nerve ending pathologies. The drugs have a very tough action on the patient, generalised weakness, nausea, body pains, dyspeptic disorders are seen. Hope it helps you. Wish you a good health. Anything to ask ? do not hesitate. Thank you.